# SDR DALA1304086902

- Difficulty date: December 18, 2009
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 70,463 hours, 32,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE SCRIBE LINE INSPECTIONS CALLED FOR IN AD 2007-19-07 AND IN S/B 757-53A0092 MX FOUND MULTIPLE AREAS OF PITTING CORROSION ON THE LOWER SKIN ALONG  MULTIPLE LAP JOINTS.  REPAIRED IAW ERA 478516-14.
